MAUDE Adverse Event Report: PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BCS1
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported battery failure and that the base display was blank were verified during service.During inspection, the service technician observed a calibration error code 70 (sc mpu fs gain calibration soft error).The issues were resolved by calibrating and replacing the batteries, the system controller module, and the flow system module.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 instrument, it was reported a battery failure and that the base display was blank.The instrument was used.There was no patient impact associated with this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the battery issue was verified during testing.Battery power was required for transporting the patient to another department.All electrical connections were made properly while the instrument was powered off.The batteries were installed in 2022, and their original lot number is 224 | 310327-m.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO CONSOLE 560
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23465045
Report Number2184009-2025-01412
Device Sequence Number8861418
Product Code DWA
UDI-Device Identifier00763000236526
UDI-Public(01)00763000236526(11)220613
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BCS1
Device Catalogue Number560BCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown